# SDR SWAA2015101244818

- Difficulty date: September 20, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 77,304 hours, 54,368 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547973
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB UPPER SURFACE CORRODED, BETWEEN BS 616 - 638, WL 208.  R & R WEB IAW SRM & DWG.
